Symplectic nonsqueezing of the korteweg-de vries flow

James Colliander Department of Mathematics, University of Toronto Gigliola Staffilani Department of Mathematics, Massachusetts Institute of Technology Markus Keel Department of Mathematics, University of Minnesota Twin Cities Hideo Takaoka Department of Mathematics Faculty of Science, Kobe University Terence Tao Department of Mathematics, University of California

TBD mathscidoc:1701.331964

Acta Mathematica, 195, (2), 197-252, 2005.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 216 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{james2005symplectic,
  title={Symplectic nonsqueezing of the korteweg-de vries flow},
  author={James Colliander, Gigliola Staffilani, Markus Keel, Hideo Takaoka, and Terence Tao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347787016673},
  booktitle={Acta Mathematica},
  volume={195},
  number={2},
  pages={197-252},
  year={2005},
}
James Colliander, Gigliola Staffilani, Markus Keel, Hideo Takaoka, and Terence Tao. Symplectic nonsqueezing of the korteweg-de vries flow. 2005. Vol. 195. In Acta Mathematica. pp.197-252. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203347787016673.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved